# SDR VNAA2011011700003

- Difficulty date: January 9, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 15,950 hours, 16,544 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MULTIPLE RIGHT ENGINE OIL PRESSURE MESSAGES ON DEPARTURE FROM MOB.  CREW RETURNED TO MOB AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE AXIS-D CARBON SEAL (AT AIR TURBINE STARTER PAD) FOR THE RIGHT ENGINE ACCESSORY GEARBOX (AGB) AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
